# SDR AALA201806079002

- Difficulty date: May 25, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 43,751 hours, 16,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53112191203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. ORIGINAL CORROSION DEFECT WAS DOCUMENTED ON LOG PAGE 5005990 AND EA 200206 29-JUN-11. R1 DOOR SILL REPLACED DURING THIS 2S CHECK AT CUSTOMER REQUEST. REPLACED LOWER SILL PER A320 SRM 51-72-11 AND DWG D53110339.
